Things are realy bad for me right now

Discussion in 'Suicidal Thoughts and Feelings' started by LostInMyDaydreams, Nov 7, 2015.

Thread Status:
Not open for further replies.
  1. LostInMyDaydreams

    LostInMyDaydreams Well-Known Member

    I was in the chat last night crying about a few things and I decided to make a thread about what I'm going through. I haven't told many people about what I'm going through cause I don't want to put my problems onto someone else and drain there energy. So I decided to post it on here and hope for the best. Ever since I started taking the medication Klonopin, things have been horrible for me. I took it for about a month and I stopped taking it on October 2nd. I'm still withdrawing from it right now and my life is turned upside down right now. The medication was 0.5 mg. So much has happened ever since I stopped taking it, I had night sweats, headaches, migraines, backaches, diarrhea, my heart was racing really fast one night and my arms felt tingly. Than I've also been urinating a lot, a lot more than usual and I thought I had a UTI or a bladder infection. My new boyfriend bought me a OTC UTI test and it came back leukocytes positive and I was extremely worried. However a few weeks down the road it turns out I had a yeast infection, I know this is a little bit too much information but I had a allergy reaction to spermicide from a condom. If I broken any rules on this site by talking about this I'm sorry but I seriously need to get this out of my system or I'm going to have a mental break down.

    Right now I'm on the 2nd month, I'm still getting headaches, now I'm constipated cause the walk-in clinic gave me antibiotics to treat m bladder infection but it didn't do anything for me. And I believe I'm constipated from that antibiotic. It messed up my stomach. I seriously believe I'm still urinating a lot still cause of the Klonopin cause it's a withdrawal symptom of Klonopin and people on another Forum that I belong too who are all withdrawing from this medication told me it's a normal withdrawal symptom. That gave me some relief but I wish I wasn't so constipated. However that's not all, now I'm getting knots in my stomach from anxiety and my boyfriend gave me a herb to help me with my anxiety to take and he told me it was natural and that it would help me out. I really don't want to take anymore anxiety medications right now or anti-depressants to treat my anxiety cause anytime I take anti-depressants I end up getting extremely suicidal. My mother is extremely worried about me now cause I'm not eating much cause I'm constipated and I haven't gone in a few days. I'm getting really worried about this too, cause my stomach is so bloated.

    I'm also feeling really sad and lost but I only feel like on and off, it's not anything extreme or anything like that. I call my boyfriend to talk to him but I believe I'm putting enough on him already by all the things I'm going through and it's making me want to back off from calling him as much. There's times where I get extremely paranoid about him breaking up with me cause of how I'm suffering all the time from Klonopin and always calling him cause I need his support. However I am aware that he can only take so much at a time. Last week I talked to his roommates girlfriend and in the state of the moment cause I've been suffering so much opened up to her and told her about what I've been through and been going through aboout the Klonopin and other things that were getting to me at the moment. Well in the end she pretty much told him just about everything I talked to her about when I told he specifically to keep it between her and I. Now I'm afraid I can't trust her at all, after she did that to me. Now I feel like kinda pulling back from my boyfriend and not telling people my problems anymore cause I feel like people will just look at me like I'm draining or something or how mental I am. It's not right but that's what I've been going through right now, I don't feel like I can trust anyone anymore. after what happend. Today when I called my boyfriend and I know he loves me and everything but he was acting differently and not so focused on me really. I'm not sure how to react to this to be honest Now I'm fearing that he'll end up breaking up with me cause of me withdrawal. If that's the case though, than so be it, I can't beat myself about this right? I seriously just want my life back and I wan these withdrawals to stop, I don't know how long they'll continue for but I seriously need support right now. Cause I'm having suicidal thoughts right now, but I'm not planning on doing anything so don't worry. My doctor or mother doesn't believe me that I'm withdrawaling and she actually wants to put me in a psych ward cause I keep going to the doctors thinking that there's something wrong with me and she's getting worried about me a lot too. I wish I could type a lot more but my eyes are closing on me right now and I seriously need to get some sleep before I pass out while I'm typing this out. Message me if you want to talk to me or give me support, cause I seriously need support right now, more than anything. I don't want to keep putting all my problems on my boyfriend.
  2. randomguy9

    randomguy9 Put's the "Pro" in Profanity Chat Pro

    I think a lot of us feel that way... but need to remember that people here are here to help as well as be helped. A support system goes both ways, and you are just as worth supporting as any one else here.

    That sounds painful... an physical pain can drive emotional pain to feel a lot worse. It sounds like you are seeing doctors... I hope they can help you figure stuff out.
    Medicine isn't an exact science unfortunately. If they aren't working let the doctor know.
    I am iffy on this personally... on one hand the natural cures crowed doesn't get there stuff tested by the same standards as medicine... on the other I have seen it work for some people...

    Side effects... are a bitch. Can't think of a better way to say that.

    Still... some people do better on the 2nd, 3rd, or 4th meds. The choice is yours... but there are alternative things out there should you want to peruse them.

    Medical issues are nothing to be ashamed of... I am sorry you need to go through this.
    I am not going to comment on anything specific to romance... but when down people like me tend to isolate, which causes more feelings of being down, causes more isolation, causes more sadness... Having people is a key to recovering from crap times.
    This may be a case where you decide to hang out with this person but not trust them with deeper stuff. it is your call.
    Comptuer is giving me some problems... ill reply to rest later.
Thread Status:
Not open for further replies.